I started using this medicateion for about 2 months now, taking 1 pill a day to treat the water retention in my legs and ankles. Since Thursday, I've been feeling out of myself. I have no energy waht so ever, shortness of breath, my hearth feels like it wants to pop out of my chest, LOTS of fatigue, sweats, feel very week. I stop taking the pill yesterday around noon time. I would like to know how long it takes for the side effects to go away? and will they all go away?
How long does it take for the side effects to go away?
Added 8 Jun 2010:
During the time I had been taking this medication, I never felt any of these side effects up until just this past Thursday, when it started with a massive migraine, also have been having loss of appetite. The fatigues bother me the most, it takes everything bit of energy out of me.
10 Jun 2010
It sounds like you are suffering from the effects of what is causing your water retention, not the HCTZ. I took HCTZ for years, for water retention, and didn't know how much water I was actually carrying until I switched to Furosemide, and I lost over 80 pounds in 4 months. The water retention was causing me to feel extremely tired, short of breath, aches and pains in all my joints, etc. You need to have a serious heart to heart with your doctor, and get more agressive with this water retention.
- Hydrochlorothiazide / Triamterene Information for Consumers
- Hydrochlorothiazide / Triamterene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide / Triamterene (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of blood pressure medicine for several months now, but had continued taking Traimterene/HCTZ. Just realizing the side effects and ...
1 answer • 3 Feb 2012
... for the first two weeks I had no symptoms, now I keep getting dizzy spells, especially when getting up and sitting down, no energy, weird ...
3 answers • 6 Jun 2012
2 answers • 16 Sep 2013
steroid inhaler for asthma .
0 answers • 20 Feb 2015
I have taken one dose and feel so much better! Does it take longer for additional side effects to kick in. My brain is not foggy and I'm not ...
0 answers • 30 Sep 2015